Ural Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2020, том 6, выпуск 1, страницы 16–29 (Mi umj108)  

Estimates of best approximations of functions with logarithmic smoothness in the Lorentz space with anisotropic norm

Gabdolla Akishevab

a L.N. Gumilyov Eurasian National University
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Аннотация: In this paper, we consider the anisotropic Lorentz space $L_{\bar{p}, \bar\theta}^{*}(\mathbb{I}^{m})$ of periodic functions of $m$ variables. The Besov space $B_{\bar{p}, \bar\theta}^{(0, \alpha, \tau)}$ of functions with logarithmic smoothness is defined. The aim of the paper is to find an exact order of the best approximation of functions from the class $B_{\bar{p}, \bar\theta}^{(0, \alpha, \tau)}$ by trigonometric polynomials under different relations between the parameters $\bar{p}, \bar\theta,$ and $\tau$.
The paper consists of an introduction and two sections. In the first section, we establish a sufficient condition for a function $f\in L_{\bar{p}, \bar\theta^{(1)}}^{*}(\mathbb{I}^{m})$ to belong to the space $L_{\bar{p}, \theta^{(2)}}^{*}(\mathbb{I}^{m})$ in the case $1{<\theta^{2}<\theta_{j}^{(1)}},$ ${j=1,\ldots,m},$ in terms of the best approximation and prove its unimprovability on the class $E_{\bar{p},\bar{\theta}}^{\lambda}=\{f\in L_{\bar{p},\bar{\theta}}^{*}(\mathbb{I}^{m})\colon {E_{n}(f)_{\bar{p},\bar{\theta}}\leq\lambda_{n},}$ ${n=0,1,\ldots\},}$ where $E_{n}(f)_{\bar{p},\bar{\theta}}$ is the best approximation of the function $f \in L_{\bar{p},\bar{\theta}}^{*}(\mathbb{I}^{m})$ by trigonometric polynomials of order $n$ in each variable $x_{j},$ $j=1,\ldots,m,$ and $\lambda=\{\lambda_{n}\}$ is a sequence of positive numbers $\lambda_{n}\downarrow0$ as $n\to+\infty$. In the second section, we establish order-exact estimates for the best approximation of functions from the class $B_{\bar{p}, \bar\theta^{(1)}}^{(0, \alpha, \tau)}$ in the space $L_{\bar{p}, \theta^{(2)}}^{*}(\mathbb{I}^{m})$.

Ключевые слова: Lorentz space, Nikol'skii-Besov class, best approximation.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.A03.21.0006
This work was supported by the Competitiveness Enhancement Program of the Ural Federal University (Enactment of the Government of the Russian Federation of March 16, 2013 no. 211, agreement no. 02.A03. 21.0006 of August 27, 2013).


DOI: https://doi.org/10.15826/umj.2020.1.002

Полный текст: PDF файл (198 kB)
Полный текст: https:/.../210
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Gabdolla Akishev, “Estimates of best approximations of functions with logarithmic smoothness in the Lorentz space with anisotropic norm”, Ural Math. J., 6:1 (2020), 16–29

Цитирование в формате AMSBIB
\RBibitem{Aki20}
\by Gabdolla Akishev
\paper Estimates of best approximations of functions with logarithmic smoothness in the Lorentz space with anisotropic norm
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 16--29
\mathnet{http://mi.mathnet.ru/umj108}
\crossref{https://doi.org/10.15826/umj.2020.1.002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4128757}
\zmath{https://zbmath.org/?q=an:07255684}
\elib{https://elibrary.ru/item.asp?id=43793621 }
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089116548}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj108
  • http://mi.mathnet.ru/rus/umj/v6/i1/p16

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:44
    Полный текст:13
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021